American Journal of Mathematical and Computer Modelling

Volume 7, Issue 2, June 2022

  • A Reliable Method for Obtaining Analytical Solutions to Some Ordinary and Partial Differential Equations with Initial Values

    Galal Mahrous Moatimid, Mohamed Abdel-Latif Ramadan, Mahmoud Hamed Taha, Elsayed Eladdad

    Issue: Volume 7, Issue 2, June 2022
    Pages: 20-30
    Received: 19 February 2022
    Accepted: 28 March 2022
    Published: 20 April 2022
    DOI: 10.11648/j.ajmcm.20220702.11
    Abstract: In this communication, the homotopy perturbation method is modified and extended to obtain the analytical solutions of some nonlinear differential equations. Differential equations are used to mathematically formulate, and thus aid the solution of, physical and other problems involving functions of several variables, such as the propagation of heat... Show More
  • Caputo Sense Fractional Order Derivative Model of Cholera

    Sani Fakai Abubakar, Mohammed Olarenwaju Ibrahim

    Issue: Volume 7, Issue 2, June 2022
    Pages: 31-36
    Received: 30 June 2022
    Accepted: 26 July 2022
    Published: 27 September 2022
    DOI: 10.11648/j.ajmcm.20220702.12
    Abstract: A deterministic mathematical cholera model is formulated using ordinary differential equations. The formulated system of equations was then transformed into fractional derivative of Caputo sense, with order λ that ranges between 0 and 1. The transformed equations were displayed in Caputo sense fractional order derivative using the fractional deriva... Show More